# SDR AALA2019122089038

- Difficulty date: December 17, 2019
- Submitted: December 20, 2019
- Operation: Air carrier
- Aircraft: N573UW
- Make and model: Airbus A321-231
- Aircraft serial: 5939
- Aircraft time: 20,884 hours, 8,077 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: No Test
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MID LEFT ATTENDANT SEAT EMERGENCY FLASHLIGHT BATTERY LOW. MAINTENANCE REPLACED FLASHLIGHT BATTERY PER CMM 25-60-13.
